MathSciNet Relay Station
MathSciNet bibliographic data
MR2840162 22E70 (18D10 81R50 81T40)
Coquereaux, R. Global dimensions for Lie groups at level $k$ and their conformally exceptional quantum subgroups. Rev. Un. Mat. Argentina 51 (2010), no. 2, 17–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement